SUZHOU SUMMER SCHOOL 2017 - TIMETABLE							
time/day	Mon 17	Tue 18	Wed 19	Thu 20	Fri 21	Sat 22	Sun 23
9-9:30am	ORIENTATION	ORIENTATION			ART HISTORY		
9:30-10am							
10-10:30am		ITALIAN		AKI HISTORI			
10:30-11am		ITALIAN CULTURE	CULTURE	ITALIAN CULTURE		Visit to Murano	
11-11:15am					15 min break		
11:15-11:30am					ITALIAN		
11:30-12pm		lunch break		CULTURE			
12pm-12:30pm		lunch break	Turicii break	lunch break	lunch break	lunch break	Departure from Venice to
12:30-1pm							
1-1:30pm	ART HISTORY		ART HISTORY				
1:30-2:30pm			ART HISTORY			Florence	
2:30-2:45pm		ARTHISTORT	15 min break	ARTHISTORT	ITALIAN CULTURE	Visit to	
2:45-3pm	15 min break				Accademia		
3-3:15pm		15 min break		15 min break		(2pm)	
3:15-3:45pm		Visit to the Doge's Palace	CINEMA	30 min break			
3:45-4:45pm							
4:45-5:15pm		CINEMA			DESIGN		
5:15-5:45pm							
5:45-6:15pm							